MathSciNet Relay Station
MathSciNet bibliographic data
MR107162 (21 #5887) 46.00
Phelps, R. R. Some subreflexive Banach spaces. Arch. Math. 10 1959 162–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement